Share This Article:

Graphs and Degree Equitability

Abstract Full-Text HTML Download Download as PDF (Size:116KB) PP. 1199-1203
DOI: 10.4236/am.2013.48160    2,657 Downloads   4,009 Views   Citations


Let G=(V,E)  be a graph. If φ is a function from the vertex set V(G) to the set of positive integers. Then two vertices u, v ∈ V(G)  are φ -equitable if|φ(u)-φ(v)|≤1.By the degree, equitable adjacency between vertices can be redefine almost all of the variants of the graphs. In this paper we study the degree equitability of the graph by defining equitable connectivity, equitable regularity, equitable connected graph and equitable complete graph. Some new families of graphs and some interesting results are obtained.

Conflicts of Interest

The authors declare no conflicts of interest.

Cite this paper

A. Al-Kenani, N. Soner and A. Alwardi, "Graphs and Degree Equitability," Applied Mathematics, Vol. 4 No. 8, 2013, pp. 1199-1203. doi: 10.4236/am.2013.48160.


[1] [1] F. Harary, “Graph Theory,” Addison-Wesley, Reading, 1969.
[2] [2] V. Swaminathan and K. M. Dharmalingam, “Degree Equitable Domination on Graphs,” Kragujevac Journal of Mathematics, Vol. 35, No. 1, 2011, pp. 191-197.

comments powered by Disqus

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.